# SDR GTIA030477

- Difficulty date: May 14, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD SPOILER PANEL DELAMINATED.  REPAIRED RIGHT INBOARD SPOILER PANEL.  (M)
